×

zbMATH — the first resource for mathematics

On the direct-product of operator algebras. III. (English) Zbl 0057.34304

MSC:
46-XX Functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. DIXMIER, Formes lineaires sur un anneau d’operateurs, Bull.Soc. Math.France, 81(1953), 9-39. · Zbl 0050.11501
[2] R. V. KADISON: Isometries of operator algebras, Ann. of Math., 54(1951), 325-338 JSTOR: · Zbl 0045.06201
[3] Y. MSONOU: On the direct-productof W^-algebras, this journal,
[4] F. J. MURRAY-J. v. NEUMANN: On rings of operators, Ann. of Math., 37(1936), 116-229. 15] R. SCHATTEN: A theory of cross-spaces, Princeton, 1950. Zentralblatt MATH: JSTOR: links.jstor.org · Zbl 0014.16101
[5] T. TURUMARU: On the direct-product of operator algebras, I, II, This Journa Vol. 5(1953). · Zbl 0051.34301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.